# SDR USAASB03028

- Difficulty date: February 17, 2003
- Submitted: March 7, 2003
- Operation: Air carrier
- Aircraft: N390US
- Make and model: Boeing 737-3B7
- Aircraft serial: 23312
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Circuit Card
- Part number: 189929
- Condition: Failed
- Location: Rt Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

ATL - FLT 520 - AFTER TAKEOFF FROM ATL, EN ROUTE TO PIT, CREW REPORTED THE RIGHT MLG RED LIGHT REMAINED ILLUMINATED WITH THE GEAR HANDLE IN THE OFF PAND UP POSITION.  FLIGHT RETURNED TO FIELD AT ATL AND LANDED WITHOUT FURTHER INCIDENT.  NO EMERGENCY WAS DECLARED.  MAINTENANCE REMOVED AND REPLACED THE RIGHT MAIN LANDING GEAR UPLOCK SENSOR AND CONNECTOR PLUG PINS ALSO, REMOVED AND REPLACED THE RT MAIN LANDING GEAR UP AND LOCK LOGIC CARD M982 AS PRECAUTIONARY.  SYSTEM OPERATIONAL CHECK GOOD.  (M)
